# SDR YENA2023091101079

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 02710
- Aircraft time: 65,763 hours, 23,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON INTERCOSTAL COMMON TO DOOR STOP FITTING 7 FROM HOL E H1 LOCATED AT FRAME 20 LH SIDE AT FWD GALLEY AREA (CRACK LENGTH IS 1 MM APPROX); REF AEROMAN WO 2023 273/ NR 481363- REMOVED AND RE-INSTALLED INTERCOSTAL COMMON TO DOOR STOP FITTING 7 FROM HOLE H1 LOCATED AT FRAME 20  LH SIDE AT FWD GALLEY AREA (CRACK LENGTH IS 1MM APPROX ) IAW A320 SRM 51-42-11 AND DWG D53114097.  TOOL USED: SMALL HOLE GAUGES P/N:154-901;S/N:AE-411361; DUE DATE: JAN-27-2024, MICROMETERS P/N:293-344-30;S/N:71690646; DUE DATE: NOV-29-2023, EDDY CURRENT EQUIPMENT, PN:NORTEC 600D,  SN:220272512, DUE DATE: DEC-17-202 DONE BY Y.MENA 8672120.
